# SDR DALA2021061003176

- Difficulty date: June 7, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 89,411 hours, 19,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Condition: Malfunctioned
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 L1 DOOR SLIDE LIGHT INOPERATIVE. CORRECTIVE ACTION: REPLACED SLIDE LIGHT ARM ASSEMBLY. (LP 7618234)
